University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Terhesiu, D"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Melbourne, I and Terhesiu, D (2013) First and higher order uniform dual ergodic theorems for dynamical systems with infinite measure ISRAEL JOURNAL OF MATHEMATICS, 194 (2). pp. 793-830.

Melbourne, I and Terhesiu, D (2011) Operator renewal theory and mixing rates for dynamical systems with infinite measure Inventiones Mathematicae, 189 (1). pp. 61-110.

Bruin, H, Nicol, M and Terhesiu, D (2009) ON YOUNG TOWERS ASSOCIATED WITH INFINITE MEASURE PRESERVING TRANSFORMATIONS STOCHASTICS AND DYNAMICS, 9 (4). pp. 635-655.

Terhesiu, D and Froyland, G (2008) Rigorous numerical approximation of Ruelle-Perron-Frobenius operators and topological pressure of expanding maps NONLINEARITY, 21 (9). pp. 1953-1966.

Froyland, G, Murray, R and Terhesiu, D (2007) Efficient computation of topological entropy, pressure, conformal measures, and equilibrium states in one dimension PHYSICAL REVIEW E, 76 (3), ARTN 03670.

This list was generated on Thu Sep 21 10:43:26 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800